Publications in refereed journals

All publications are freely available through ResearchGate.

T.L. Alderson, K.E. Mellinger, Spreads, Arcs, and Multiple Wavelength Codes., Discrete Mathematics. In press, 2010.

T.L. Alderson, Hyperconics and multiple weight codes for OCDMA. Error-Correcting Codes, Cryptography and Finite Geometries, AMS Contemporary Mathematics, 523, pp.67-76, 2010.

T.L. Alderson, K.E. Mellinger, Classes of permutation arrays in finite projective spaces. International Journal of Information and Coding Theory,  1 (4), pp.371-383,  2010.

T. L. Alderson, K. Mellinger, Maximal 2D-OOCs from Singer groups, l ≤ 2.  Discrete Applied Mathematics, 157 (14), pp. 3008-3019, 2009. 



T.L. Alderson, András Gács, On the Maximality of Linear Codes Designs, Codes & Cryptography, 53 (1), pp.59-68, October, 2009.

T.L. Alderson, K. Mellinger, Partitions in finite geometry and related constant composition codes, Innovations in Incidence Geometry. 8, pp.49-71, 2008.



T.L. Alderson, K. Mellinger Geometric constructions of optimal optical orthogonal codes., Advances in Mathematics of Communications, 2 (4), pp.451–467, 2008.

T.L. Alderson, K. Mellinger Families of optimal OOCs with l = 2. IEEE Transactions on Information Theory, 54 (8), pp. 3722-3724, 2008.

T.L. Alderson, A.A. Bruen, Maximal AMDS Codes, Applicable Algebra in Engineering, Communication and Computing.  19, no. 2, pp. 87-98, 2008.

T.L. Alderson, A.A. Bruen Codes from cubic curves and their extensions , Electron. J. Combin., 15(1), R42, pp. 1-9, 2008.

T.L. Alderson, A.A. Bruen, Coprimitive Sets and Inextendable Codes, Designs Codes & Cryptography, 47, 1-3, pp113-124, 2008.

T.L. Alderson, K. Mellinger, Classes of Optical Orthogonal Codes from Arcs in Root Subspaces. Discrete Mathematics, 308, no. 7, pp. 1093-1101, 2008.

T.L. Alderson, Bruck Nets and 2-Dimensional Codes. Bulletin of the Institute of Combinatorics and its Applications, 52, pp. 33-44, 2008.



T.L. Alderson, K. Mellinger, Constructions of Optical Orthogonal Codes from Finite Geometry. SIAM Journal on Discrete Mathematics, 21, no. 3, pp. 785-793, 2007.

T.L. Alderson, Optical Orthogonal Codes and Arcs in PG(d,q), Finite Fields and Their Applications, 13, pp. 762-768, 2007

T.L. Alderson, A.A. Bruen, and R. Silverman, MDS Codes and Arcs in Projective spaces. J. Combinatorial Theory Series A , 114 ,6, pp.1101-1117, 2007.

T.L. Alderson, F.M. Allan, and M.H. Hamdan, On The Universality of the Von Mises Transformation, Int. J. Appl. Math, 20, 1 , pp. 109-122, 2007.

T.L. Alderson, (6,3)-MDS Codes Over an Alphabet of Size 4, Designs, Codes & Cryptography, 38 (1), pp. 31-40, 2006.

T.L. Alderson, Some Generalizations of R'edei's Theorem, Journal of Discrete Mathematical Sciences and Cryptography, 9 (1), pp. 97-106, 2006.



T.L. Alderson, Extending MDS Codes, Annals of Combinatorics, 9 (2), pp. 125-135, 2005.



T. L. Alderson, Extending Arcs: An Elementary Proof, Electronic Journal of Combinatorics, 12 (1), 2005.


Refereed book contributions

T. L. Alderson,  K. Mellinger, Optical Orthogonal Codes from Singer Groups, in Advances in Coding Theory and Cryptology, Series on Coding Theory and Cryptology, 2.  World Scientific Publishing Co. Pte. Ltd., Hackensack, NJ, 2007. Editors: T. Shaska, W. C. Huffman, D. Joyner, V. Ustimenko . ISBN 978-981-270-701-7,  pp. 51-70.